# SDR FDEA201101050016

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Part number: 5537122020000
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, RIB 1, STRINGER 2RT - 5RT REAR LOWER PLATE. LOWER SURFACE CORRODED APPROX 1IN WIDE X  2IN LENGTH JUST ABOVE RT AFT STABILIZER HINGE.  R & R VERTICAL STAB RIB 1AFT LOWER PLATE IAW SRM 51-72-10, PGS 1-3.
